| Catalog Number |
382644 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
Event or Problem Description
It was reported that bd insyte autog bc wing needle broke (2 of 2) the following information was provided by the initial reporter: during insertion, an insyte autoguard 18g iv bent and subsequently broke in half.It was immediately removed from the patient.This was the second catheter from the same lot to exhibit the same issue during the same shift.Both devices were removed promptly, the charge rn was notified, and all remaining stock from this lot was pulled from the ed until the matter can be addressed.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 382644 and lot number 5139837.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No new information.